# SDR UALA2013031901670

- Difficulty date: March 17, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 67,290 hours, 24,723 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1160 LEFT ANGLE ISOLATOR CRACKED.   REMOVED AND REPLACED ANGLE ON LT ISOLATOR AT BS 1160 IAW SRM 51-40-02.
